MAUDE Adverse Event Report: BIOHORIZONS IMPLANT SYSTEMS BIOHORIZONS CONICAL MULTI-UNIT STRAIGHT ABUTMENT,

BIOHORIZONS IMPLANT SYSTEMS BIOHORIZONS CONICAL MULTI-UNIT STRAIGHT ABUTMENT,
Model Number CRMU2SN
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes two (2) malfunction event.A review of the events involved the abutment fractured.No patient adverse events were reported.No information regarding patient demographics were provided.

Brand Name
BIOHORIZONS CONICAL MULTI-UNIT STRAIGHT ABUTMENT,
Common Device Name
CONICAL MULTI-UNIT STRAIGHT ABUTMENT,
Manufacturer (Section D)
BIOHORIZONS IMPLANT SYSTEMS
2300 riverchase center
birmingham AL 35244
Manufacturer (Section G)
BIOHORIZONS IMPLANT SYSTEMS
2300 riverchase center
birmingham AL 35244
MDR Report Key23413699
Report Number1060818-2025-07339
Device Sequence Number10407780
Product Code NHA
UDI-Device Identifier00847236025311
UDI-Public00847236025311
Combination Product (Y/N)N
PMA/510(K) Number
K240187
Number of Events Summarized2
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCRMU2SN
Device Catalogue NumberCRMU2SN
Type of Report(Section G)Periodic
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/29/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown